# SDR UPS202841

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON FORWARD CARGO BAY AFT BULKHEAD UPPER SUPPORT.  MAINTENANCE FABRICATED NEW UPPER SUPPORT, PREPARED AND INSTALLED PER SRM 51-10-2, 51-20-151, AND SRM 51-30-2.
